# SDR SWIA200718259

- Difficulty date: May 22, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 10,094 hours, 8,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONE OVERHEAD EMERGENCY LIGHT POD IS INOP.  REPLACED BULB AT OVERHEAD CABIN EMERGENCY LIGHT IAW 33-51-16.
